Covering L-locally uniform spaces

Jwngsar Moshahary, Dipak Kumar Mitra

Abstract


In this paper, we develop the notion of covering 𝐿 −locally uniform spaces. Interior and closure operators were then introduced to show that every covering 𝐿 −local uniformity induced a regular 𝐿 −topology and vice-versa. Further, we have introduced the notion of weakly uniformly continuous functions in the class of covering 𝐿 −local uniformities and studied some of its basic properties. We then established that the products of 𝐿 −regular topologies are generated by the product covering 𝐿 −locally uniform space. Towards the end of this paper, we have shown that every covering 𝐿 −locally uniform spaces with countable base is pseudo-metrisable.

Full Text: PDF

How to Cite this Article:

Jwngsar Moshahary, Dipak Kumar Mitra, Covering L-locally uniform spaces, J. Math. Comput. Sci., 9 (2019), 678-691

Copyright © 2019 Jwngsar Moshahary, Dipak Kumar Mitra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS